UZH-Logo

Maintenance Infos

Two types of birational models


Brodmann, M (1983). Two types of birational models. Commentarii Mathematici Helvetici, 58:388-415.

Citations

7 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

68 downloads since deposited on 19 Oct 2009
19 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:birational models; Macaulayfication; blow-up; set of non Cohen-Macaulay points; complete intersection
Language:English
Date:1983
Deposited On:19 Oct 2009 13:34
Last Modified:05 Apr 2016 13:29
Publisher:Birkhäuser
ISSN:0010-2571
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:10.1007/BF02564644
Related URLs:http://retro.seals.ch/digbib/view?rid=comahe-003:1983:58::435
Permanent URL: http://doi.org/10.5167/uzh-23084

Download

[img]
Preview
Filetype: PDF
Size: 3MB
View at publisher

Author Collaborations